# SDR ASAA0010073

- Difficulty date: June 14, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE LEFT WING EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
